# SDR HNAA2016091600283

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 49,347 hours, 54,887 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O EADI WENT BLANK AND CB 6F WAS TRIPPED.  RESET CB 6F AND C/W OPS CK OF EHSI.  OK FOR SERVICE.
